Lancaster EPrints

Algebraic orders on K0 and approximately finite operator algebras.

Power, S. C. (1992) Algebraic orders on K0 and approximately finite operator algebras. Journal of Operator Theory, 27 (1). pp. 87-106.

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: Journal of Operator Theory
Subjects: Q Science > QA Mathematics
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 19619
Deposited By: ep_ss_importer
Deposited On: 12 Nov 2008 14:06
Refereed?: Yes
Published?: Published
Last Modified: 09 Oct 2013 13:12
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/19619

Actions (login required)

View Item